# SDR SWAA2024090425351

- Difficulty date: August 12, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#06 A-043 AFT CARGO COMPARTMENT RH FWD SHIELD CORRODED AT NUTPLATE HOLES TOP AND BOTTOM SIDES STA 767 TO 787 RBL 22 WL 156<[01] AFT CARGO FWD SHIELD WAS REMOVED AND NEW SHIELD WAS INSTALLED I.A.W. SRM 51-40-05-0G-0 AND BOEING DWG 146A0081; SHEET 25; REV A;[02] AFT CARGO FWD SHIELD WAS REMOVED AND NEW SHIELD WAS INSTALLED I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 146A0081; SHEET 25; REV A;[03] VERIFIED STEP 2 AUDIT CW
